Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Scaling of the gas phase in particle-laden turbulent axisymmetric jets
Author: Foreman, R.
Nathan, G.
Citation: International Journal of Multiphase Flow, 2009; 35(1):96-100
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2009
ISSN: 0301-9322
Statement of
R.J. Foreman and G.J. Nathana
Keywords: Particle-laden jet
Two-phase jet
Mass loading
Stokes number
DOI: 10.1016/j.ijmultiphaseflow.2008.07.006
Grant ID: ARC
Description (link):
Published version:
Appears in Collections:Aurora harvest 5
Environment Institute Leaders publications
Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.